# SDR C2XA01TY204

- Difficulty date: December 15, 2001
- Submitted: December 15, 2001
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 3,097 hours, 2,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520557007
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULE INSPECTION THE FUSELAGE WAS DAMAGED BEHIND FRAME 31 BETWEEN STRINGER 12 AND 13R.  REMOVED DAMAGED AREA.  FABRICATED A DOUBLER, ALODINED AND INSTALLED, SEALED, PRIMED AND PAINTED IAW EMB 135 SRM 51-40-02 AND 51-22-01 AND CPM 51-21-05.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL INSPECTIONS.
